| Model Number |
10.0 MM FLIP CUTTER II |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On07/06/2022, it was reported by a arthrex employee via (b)(4) that a ar-1204af-100 flipcutter does not work.This occurred on (b)(6) 2022 during a knee arthroscopy + acl + pcl.The case was completed.There was no patient effect reported.No additional information provided.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.